# SDR GTIA2024032638024

- Difficulty date: March 26, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N529NK
- Make and model: Airbus A319-132
- Aircraft serial: 3007
- Aircraft time: 61,288 hours, 28,117 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OIL SMELL ON TAKE OFF WENT AWAY SHUTTING ALL PACK 1, PACK 2 SMELLED BAD ON DESCENT PACK 2 ALSO SHUTDOWN--
